Applications of a Cole-Hopf transform to the 3D Navier-Stokes equations

Vanon, R. and Ohkitani, K. (2018) Applications of a Cole-Hopf transform to the 3D Navier-Stokes equations. Journal of Turbulence, 19 (4). pp. 322-333. ISSN 1468-5248

Abstract

Metadata

Authors/Creators:
  • Vanon, R.
  • Ohkitani, K.
Copyright, Publisher and Additional Information: © 2018 Informa UK Limited, trading as Taylor & Francis Group. This is an author-produced version of a paper subsequently published in Journal of Turbulence. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Navier-Stokes equations; Cole-Hopf transform; Feynman-Kac formula; Duhamel principle
Dates:
  • Accepted: 18 January 2018
  • Published (online): 1 February 2018
  • Published: 3 April 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/N022548/1
Depositing User: Symplectic Sheffield
Date Deposited: 19 Jan 2018 11:08
Last Modified: 10 Nov 2020 16:39
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/14685248.2018.1431395
Related URLs:

Share / Export

Statistics